# SDR UPS99228328

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 652791715
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-391-20-00-01) ON LT ELEVATOR BALANCE PNL NR 5 ON WEIGHT ATTACH STOP.  REMOVED WEIGHT ATTACH STRIP AND NR 5 BALANCE PNL.  REPLACED WITH NEW WEIGHT ATTACH STRIP AND PNL NR 5 IAW SRM 51-30-2 AND SRM 51-30-5, SRM 51-80-5.
